# SDR DHL2003604740

- Difficulty date: June 8, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FRAME ANGLE DOUBLER CORRODED AT STA 1040.000 L-33R - L-34R.  PERFORMED MAJOR REPAIR IAW SRM 53-2-0 FIG 2.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1, SRM 51-1-20D PG 21.  REMOVED CORROSION ON FRAME ANGLE DOUBLER IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P.  TRIMMED OUT CORRODED AREA IAW SRM 53-2-0 FIG 2.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED FILLER (7075-T6 AL0.063) AND ANGLE DOUBLERS (02 EA) (301 0.250H 0.040) IAW SRM 53-2-0 FIG 2.  CLEANED, TREATED AND PRIMED FILLER IAW SRM 51-1-8B.  INSTALLED FILLER AND ANGLE DOUBLER WITH NEW FASTENERS IAW SRM 53-2-0 FIG 2, SRM 51-1-20D PG 9, SRM 51-1-21 PG 1.
